Pain killers

Hi everyone been a while since iv posted, iv just finished all my uni work so now uni is over even though it's took me and extra year compared to all my friends because of endo I'm finally finished. Just a question though does anyone know what could be wrong with me.. Basically whenever I take painkillers for my pain I get severe stomach pain the pain is on my central stomach. Just wondered if anyone knew what this could be?

Thanks for any info in advance, hope everyone is doing ok. Xx

5 Replies

oldestnewest
  • Hi Soph94 what are you taking? In my experience I get two stomach pains, one caused by pain killers which are too strong and basically cause an upset stomach, or one caused by (possible) endo (mainly when I am going toilet and I get shooting pains) It might be that you need to take an anti-acid to protect the lining of your stomach, normally GP would prescribe them and you only need to take one a day. I had a really bad reaction to Naproxen, it would give me the worse stomach ache and make me go to the toilet! I hope that helps x

  • Hiya thanks for the reply, I normally take tramadol but iv ran out so iv had to improvise with co-codamol and paracetamol. It's not like tummy ache it's more of a burning crippling pain in the middle of my stomach. Hope your ok and thanks for your advice xx

  • Hey again, Do you take co-codamol and paracetamol together because co-codamal contains paracetamol. That's odd I am not too sure whether that is a indigestion pain or endo. For me endo is more sharp & shooting and if it was an upset stomach thing it would make me double over with cramps. May be with checking in with the doc and letting him know your symptoms? May just be where you have gone from one pain killer to another?

    Speak soon x

  • If i take co-codamol for more than a few days in a row I get really bad stomach pains. Its definitely the co-codamol. A few weeks ago I called an ambulance because I had such bad pain. Then I burped for about 2 minutes and felt better so cancelled the ambulance. It was wind and I felt like an idiot but the pain was unbearable. A few days later shortly after taking co-codamol I had the same thing again. I have mild stomach pain anyway but the co-codamol defintely creates more pain for me.

  • Are you constipated, most tablets cause constipation and that can cause awful pain, try to keep bowels moving x

You may also like...